Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 310, NWS Memphis, TN

June 24, 2010Mississippi County, Arkansas; Lauderdale County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 24, 2010, 4:38 PM CDT for Mississippi County, Arkansas; Lauderdale County, Tennessee. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2010, 4:38 PM CDT (21:38 UTC)
Expired
Jun 24, 2010, 5:18 PM CDT
In force
40 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Mississippi County, AR, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 65 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2010-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2010-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2331 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WUUS54 KMEG 242138
SVRMEG
ARC093-TNC097-242230-
/O.NEW.KMEG.SV.W.0310.100624T2138Z-100624T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
438 PM CDT THU JUN 24 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 530 PM CDT

* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR ARMOREL...OR 7 MILES EAST OF
  BLYTHEVILLE. THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NUMBER
  NINE...HICKMAN...BURTON...ARMOREL...BARFIELD...TOMATO AND BARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3595 8969 3595 8968 3592 8965 3581 8973
      3588 8995 3600 8984
TIME...MOT...LOC 2139Z 209DEG 0KT 3591 8981

$$
2 follow-up statements
094 
WWUS54 KMEG 242151
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
451 PM CDT THU JUN 24 2010

ARC093-TNC097-242230-
/O.CON.KMEG.SV.W.0310.000000T0000Z-100624T2230Z/
MISSISSIPPI AR-LAUDERDALE TN-
451 PM CDT THU JUN 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL LAUDERDALE AND NORTHEASTERN MISSISSIPPI COUNTIES...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR ARMOREL...OR 7 MILES EAST OF
BLYTHEVILLE...MOVING SOUTH AT 5 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NUMBER
NINE...HICKMAN...BURTON...ARMOREL...BARFIELD...TOMATO AND BARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3595 8969 3595 8968 3592 8965 3581 8973
      3588 8995 3600 8984
TIME...MOT...LOC 2151Z 018DEG 3KT 3590 8982

$$
003 
WWUS54 KMEG 242218
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CDT THU JUN 24 2010

ARC093-TNC097-242228-
/O.CAN.KMEG.SV.W.0310.000000T0000Z-100624T2230Z/
MISSISSIPPI AR-LAUDERDALE TN-
518 PM CDT THU JUN 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAUDERDALE AND
NORTHEASTERN MISSISSIPPI COUNTIES IS CANCELLED...

AT 518 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.

LAT...LON 3595 8969 3595 8968 3592 8965 3581 8973
      3588 8995 3600 8984
TIME...MOT...LOC 2218Z 018DEG 3KT 3588 8983

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:01 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 24, 3:01 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
301 PM CDT THU JUN 24 2010

.DISCUSSION...

A COLD FRONT CONTINUES TO PUSH SOUTH INTO THE MIDSOUTH. SHOWERS AND
THUNDERSTORMS ARE DEVELOPING AHEAD OF THE FRONT. THE COLD FRONT
WILL CONTINUE TO BE THE FOCUS OF SHOWER AND THUNDERSTORM
DEVELOPMENT INTO FRIDAY EVENING BEFORE THE FRONT WASHES OUT. SOME
STORMS COULD BE STRONG DURING THE AFTERNOON AND EVENING HOURS.
LOWS WILL BE IN THE 70S WITH HIGHS IN THE LOWER TO MID 90S. CLOUD
COVER AND THUNDERSTORM ACTIVITY SHOULD KEEP HEAT INDICES FROM
REACHING HEAT ADVISORY CRITERIA THUS WILL LET HEAT ADVISORY GO AT
8 PM CDT.

BY SATURDAY...PRECIPITATION CHANCES WILL BE FROM DIURNAL CONVECTION
AS THE UPPER RIDGE REMAINS OVER THE AREA. SKIES WILL BE PARTLY
CLOUDY DURING THE DAY AND MOSTLY CLEAR AT NIGHT. HUMID CONDITIONS
WILL CONTINUE. THESE CONDITIONS WILL CONTINUE INTO SUNDAY. HEAT
ADVISORIES MAY BE NEEDED AGAIN BY THE LATTER PART OF THE WEEKEND. HIGHS
WILL BE IN THE MID 90S WITH LOWS IN THE 70S.

MONDAY THROUGH END OF THE FORECAST...GFS AND ECMWF DIFFER ON TIMING OF THE
NEXT COLD FRONT AND UPPER AIR PATTERN. THE GFS BRINGS A COLD FRONT
INTO THE CWA ON MONDAY AND MONDAY NIGHT WHILE THE ECMWF IS ABOUT 24
HOURS LATER. MEANWHILE THE GFS CONTINUES TO SHOW THE RIDGE BREAKING
DOWN ALLOWING FOR COOLER TEMPERATURES AND DRIER AIR TO FILTER INTO
THE REGION. DO NOT BUY THIS SOLUTION AS THE GFS HAS BEEN ADVERTISING
THIS SOLUTION FOR AWHILE AND HAS YET TO HAPPEN. THE ECMWF
INTENSIFIES THE RIDGE BEHIND THE FRONT INTO THE MIDDLE OF THE WEEK
OVER THE MIDWEST. THIS WOULD KEEP WARM AND POTENTIALLY HUMID
CONDITIONS OVER THE AREA. WILL TREND TEMPERATURES AND POPS TOWARD
THE ECMWF SOLUTION.

KRM

&&

.AVIATION...

18Z TAF CYCLE

MAINLY VFR CONDITIONS WILL PREVAIL DURING THE NEXT 24 HOURS. A
WEAK COLD FRONT STRETCHES FROM ABOUT KPHT TO KARG AT 18Z. THIS
FRONT WILL SAG A LITTLE FATHER SOUTH OVER THE NEXT 24 HOURS AS THE
STRONG UPPER LEVEL RIDGE THAT HAS BEEN OVER THE MID SOUTH WEAKENS
SLIGHTLY. EXPECT ISOLD TO SCT TSRA THROUGH 25/03Z AND WENT WITH
VCTS AT ALL SITES. THERE IS THE POSSIBILITY OF SHRAS/TSRAS AFT
25/03Z BUT NOT CONFIDENT ENOUGH TO INCLUDE MENTION IN THE TAF.
MVFR VSBYS IN LIGHT FOG POSSIBLE LATE TONIGHT AT KMKL AND KTUP.
SW-W WINDS 6-8 KTS WILL OCCUR THIS AFTN AHEAD OF THE
FRONT...BECOMING LIGHT AND VARIABLE TONIGHT.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  95  76  96 /  30  30  20  20
MKL  73  93  72  94 /  30  30  20  20
JBR  73  93  73  95 /  20  20  20  20
TUP  75  95  73  96 /  30  30  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CRAIGHEAD-
     CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
     FRANCIS.

MO...NONE.
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.

&&
Hazardous weather outlook, Jun 24, 3:40 AM CDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
340 AM CDT THU JUN 24 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
340 AM CDT THU JUN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY REMAINS IN EFFECT TODAY FOR MUCH OF THE MID SOUTH
HEAT INDEX VALUES WILL REMAIN BETWEEN 100 AND 105 DEGREES.

A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE TODAY AND
TONIGHT AS A COLD FRONT MOVES INTO THE MID SOUTH. DAMAGING WIND
GUSTS AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE FRIDAY AS A
COLD FRONT BECOMES STATIONARY ACROSS THE MID SOUTH. DAMAGING WIND
GUSTS AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS.

AN ISOLATED STRONG STORM MAY ALSO BE POSSIBLE ON SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND ON FRIDAY.

JAB

In the hours before

Special weather statement, Jun 24, 3:36 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CDT THU JUN 24 2010

ARZ008-017-018-242100-
RANDOLPH AR-GREENE AR-LAWRENCE AR-
336 PM CDT THU JUN 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...

  WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
  EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

SEVERAL STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WERE
LOCATED OVER RANDOLPH COUNTY AND EASTERN LAWRENCE COUNTY AT 335 PM
CDT. THESE STORMS WERE MOVING SOUTHEAST AT 10 MPH AND WILL IMPACT
EASTERN GREENE COUNTY AS WELL.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN GREENE...LAWRENCE AND RANDOLPH COUNTIES...INCLUDING
LOCATIONS NEAR BLACK ROCK...HOXIE...POCAHONTAS AND WALNUT RIDGE...
SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 24, 3:37 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CDT THU JUN 24 2010

MOZ115-TNZ001-002-242115-
PEMISCOT MO-LAKE TN-OBION TN-
337 PM CDT THU JUN 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...

  LAKE COUNTY IN NORTHWEST TENNESSEE...
  WEST CENTRAL OBION COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 6
MILES NORTHWEST OF COTTONWOOD GROVE AT 338 PM CDT...MOVING EAST AT 10
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAKE...OBION AND PEMISCOT COUNTIES...INCLUDING LOCATIONS
NEAR REELFOOT LAKE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 24, 3:52 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
352 PM CDT THU JUN 24 2010

ARZ008-017-018-242130-
RANDOLPH AR-GREENE AR-LAWRENCE AR-
352 PM CDT THU JUN 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...

  WEST CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES NORTHWEST OF COLLEGE CITY AT 353 PM CDT...MOVING SOUTHEAST AT
10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN GREENE...LAWRENCE AND RANDOLPH COUNTIES...INCLUDING
LOCATIONS NEAR HOXIE...POCAHONTAS AND WALNUT RIDGE...SHOULD MONITOR
THIS STORM CLOSELY.
Special weather statement, Jun 24, 3:53 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
353 PM CDT THU JUN 24 2010

ARZ009-018-MOZ113-242130-
CLAY AR-GREENE AR-DUNKLIN MO-
353 PM CDT THU JUN 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...

  EXTREME SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  EASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES SOUTH OF MARMADUKE AT 354 PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS
NEAR MARMADUKE...PARAGOULD AND SENATH...SHOULD MONITOR THIS STORM
CLOSELY.
Special weather statement, Jun 24, 4:11 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
411 PM CDT THU JUN 24 2010

MSZ001-007-242130-
DE SOTO MS-TUNICA MS-
411 PM CDT THU JUN 24 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...

  WEST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER BANKS AT 411 PM CDT. THE STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO AND TUNICA COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
Local storm report, Jun 24, 4:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
424 PM CDT THU JUN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLASH FLOOD      PARAGOULD               36.06N 90.51W
06/24/2010                   GREENE             AR   TRAINED SPOTTER

            LAKE STREET...HIGHWAY 412...AND NORTH SECOND STREET IN
            PARAGOULD ARE FLOODED.

&&

CCD

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:59 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene46 min
Jun 24, 4:14 PM CDTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph2 hr
Jun 24, 4:23 PM CDTSevere Thunderstorm WarningMEGGreene, Mississippi27 min
Jun 24, 4:28 PM CDTSevere Thunderstorm WarningMEGCraighead47 min
Jun 24, 4:55 PM CDTFlash Flood WarningMEGGreene, Mississippi110 min
Jun 24, 5:06 PM CDTSevere Thunderstorm WarningMEGMississippi26 min
Jun 24, 5:48 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett30 min
Jun 24, 3:42 PM CDTSevere Thunderstorm WarningMEGLake, Obion48 min
Jun 24, 5:26 PM CDTFlash Flood WarningMEGHenry113 min
Jun 24, 6:39 PM CDTFlash Flood WarningMEGCarroll, Henry2 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2010Severe Thunderstorm Warnings in Tennessee, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.